Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Multilinear mappings of nuclear and integral type


Author: Raymundo Alencar
Journal: Proc. Amer. Math. Soc. 94 (1985), 33-38
MSC: Primary 47B10; Secondary 46B22, 46G99, 47D15
MathSciNet review: 781051
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define vector-valued multilinear mappings of nuclear and integral type and establish conditions for its coinciding spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B10, 46B22, 46G99, 47D15

Retrieve articles in all journals with MSC: 47B10, 46B22, 46G99, 47D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0781051-6
PII: S 0002-9939(1985)0781051-6
Article copyright: © Copyright 1985 American Mathematical Society